Modeling joint and marginal distributions in the analysis of categorical panel data

J.K. Vermunt, M.F. Rodrigo, M. Ato-Garcia

Research output: Contribution to journalArticleScientificpeer-review

149 Downloads (Pure)
Original languageEnglish
Pages (from-to)170-196
JournalSociological Methods and Research
Volume30
Issue number2
Publication statusPublished - 2001

Cite this

@article{a7f3592bccaf44839e2a3d0e0820a3a4,
title = "Modeling joint and marginal distributions in the analysis of categorical panel data",
author = "J.K. Vermunt and M.F. Rodrigo and M. Ato-Garcia",
year = "2001",
language = "English",
volume = "30",
pages = "170--196",
journal = "Sociological Methods and Research",
issn = "0049-1241",
publisher = "SAGE Publications Inc.",
number = "2",

}

Modeling joint and marginal distributions in the analysis of categorical panel data. / Vermunt, J.K.; Rodrigo, M.F.; Ato-Garcia, M.

In: Sociological Methods and Research, Vol. 30, No. 2, 2001, p. 170-196.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Modeling joint and marginal distributions in the analysis of categorical panel data

AU - Vermunt, J.K.

AU - Rodrigo, M.F.

AU - Ato-Garcia, M.

PY - 2001

Y1 - 2001

M3 - Article

VL - 30

SP - 170

EP - 196

JO - Sociological Methods and Research

JF - Sociological Methods and Research

SN - 0049-1241

IS - 2

ER -